# SDR HNAA0700186

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 48,387 hours, 53,820 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strut
- Part number: 8SC0182
- Condition: Leaking
- Location: Overhead Bin
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD/OIL LEAKING FROM PSU AREA ROW 4/5 RIGHT SIDE.  CAPT RETURNED TO FIELD WITHOUT CONTACTING MX OR DISPATCH.  HISTORY FROM PREVIOUS DAY, SAME DISCREPANCY OVERHEAD BIN WAS MEL'D DUE TO STRUT LEAKING.  FLUID FOUND LEAKING FROM ROW 5 OVERHEAD BIN FWD GAS STRUT.  OVERHEAD BIN PREVIOUSLY MEL'D.  CLEANED AREA PLACARD BIN NOT TO BE USED.  SBY MAINTENANCE REMOVED SIDEWALL PANEL AND EXAMINED HYDRAULIC LINES FROM OVERHEAD TO WAIST LVL.  NO LEAKS NOTED.  REMOVED AND REPLACED BOTH SNUBBERS FOR OVERHEAD BIN 5F.
